Skip to main content

Juliette T. Guemmegne

Photo: Juliette Guemmegne Tayou

PhD Candidate

Profile:

Juliette Guemmegne is a Ph.D. candidate in Economics at UNM and a former UNM Health Policy Fellow. Before joining the department of economics at UNM, she obtained a Master’s degree in Applied Mathematics at the University of Yaounde I, Cameroon, and a Master’s Degree in Applied Statistics at the National Advanced School of Engineering, Cameroon.  Juliette specializes in health economics and in particular studies the effectiveness of patient-centered care models and disparities in health outcomes. She is also interested in investigating strategies to improve health care professionals labor market through family friendly policies. She is expected to graduate in May 2017.

Teaching Interests

  • Microeconomics
  • Econometrics
  • Mathematics for Economics
  • Health Economics
  • Survey Design
  • Game Theory and Decision Analysis

Research Interests

  • Health Care Labor Market
  • Non-Market Valuation
  • Survey Design
  • Program Evaluation
  • Patient-centered Care Models
  • Disparities in Health Outcomes

Selected Publications

M.A.Tabatabai, J.J.Kengwoung-Keumo, G.R. Oates, J.T. Guemmegne, et al. (2016). Racial   and Gender Disparities in Incidence of Lung and Bronchus Cancer in the United States: A Longitudinal Analysis. Forthcoming in PlosONE.
http://journals.plos.org/plosone/article?id=10.1371/journal.pone.0162949

M.A.Tabatabai, J-J.Kengwoung-Keumo, W. M. Eby, S. Bae, J.T. Guemmegne, U. Manne, M. Fouad, E. E. Partridge, K.P. Singh. (2014). Disparities in Cervical Cancer Mortality Rates as Determined by the Hyperbolastic Mixed-Effects Type II Model. PlosONE 9(9). DOI: 10.1371/journal.pone.0107242. 
https://www.ncbi.nlm.nih.gov/pubmed/25226583/

J.T. Guemmegne, J-J. Kengwoung-Keumo, M.A.Tabatabai and K.P. Singh. (2014). Modeling The Dynamics of the U.S. Healthcare Expenditure Using a Hyperbolastic Function. Advances and Applications in Statistics, 42 (2), Pages 95 -17.
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4474146/

J.T. Guemmegne and R.Pongou. (2014). A Policy-Based Rationalization of Collective Rules: Dimensionality, Specialized Houses, and Decentralized Authority, Journal of Mathematical Economics, 52, 82-193.
http://www.sciencedirect.com/science/article/pii/S0304406813001067